BibTeX record journals/amc/AhmadH06

download as .bib file

@article{DBLP:journals/amc/AhmadH06,
  author    = {Izhar Ahmad and
               Z. Husain},
  title     = {Duality in nondifferentiable minimax fractional programming with generalized
               convexity},
  journal   = {Appl. Math. Comput.},
  volume    = {176},
  number    = {2},
  pages     = {545--551},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.amc.2005.10.002},
  doi       = {10.1016/j.amc.2005.10.002},
  timestamp = {Fri, 21 Feb 2020 21:26:50 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/AhmadH06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics